UM
Shannon-type sampling for multivariate non-bandlimited signals
Chen Q.H.1; Qian T.2; Li Y.F.3
2013-09-01
Source PublicationScience China Mathematics
ISSN1674-7283
Volume56Issue:9Pages:1915-1934
Abstract

In this paper, starting from a function analytic in a neighborhood of the unit disk and based on Bessel functions, we construct a family of generalized multivariate sinc functions, which are radial and named radial Bessel-sinc (RBS) functions being time-frequency atoms with nonlinear phase. We obtain a recursive formula for the RBS functions in ℝ with d being odd. Based on the RBS function, a corresponding sampling theorem for a class of non-bandlimited signals is established. We investigate a class of radial functions and prove that each of these functions can be extended to become a monogenic function between two parallel planes, where the monogencity is taken to be of the Clifford analysis sense. 

KeywordAnalytic Function Fourier Transform Radial Bessel-sinc Function Shannon Sampling
DOIhttps://doi.org/10.1007/s11425-013-4650-9
URLView the original
Indexed BySCIE
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000323437100013
Fulltext Access
Citation statistics
Cited Times [WOS]:3   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionUniversity of Macau
Corresponding AuthorLi Y.F.
Affiliation1.Cisco School of Informatics, Guangdong University of Foreign Studies, Guangzhou 510006, China
2.Department of Mathematics, Faculty of Science and Technology, University of Macau, Macau, China
3.College of Mathematics and Information Sciences, Guangxi University, Nanning 530004, China
Recommended Citation
GB/T 7714
Chen Q.H.,Qian T.,Li Y.F.. Shannon-type sampling for multivariate non-bandlimited signals[J]. Science China Mathematics,2013,56(9):1915-1934.
APA Chen Q.H.,Qian T.,&Li Y.F..(2013).Shannon-type sampling for multivariate non-bandlimited signals.Science China Mathematics,56(9),1915-1934.
MLA Chen Q.H.,et al."Shannon-type sampling for multivariate non-bandlimited signals".Science China Mathematics 56.9(2013):1915-1934.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen Q.H.]'s Articles
[Qian T.]'s Articles
[Li Y.F.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen Q.H.]'s Articles
[Qian T.]'s Articles
[Li Y.F.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen Q.H.]'s Articles
[Qian T.]'s Articles
[Li Y.F.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.